@Article{EAJAM-10-2, author = {Tingting, Fang and Jia, Hongxia and Jin, Congming and Jiu, Ding}, title = {A Maximum-Entropy Meshfree Method for Computation of Invariant Measures}, journal = {East Asian Journal on Applied Mathematics}, year = {2020}, volume = {10}, number = {2}, pages = {338--353}, abstract = {

Let $S$ : $X$ → $X$ be a nonsingular transformation such that the corresponding Frobenius-Perron operator $P$: $L$1 ($X$) → $L$1 ($X$) has a stationary density $f$. We propose a maximum-entropy method based on a meshfree approach to the numerical recovery of $f$. Numerical experiments show that this approach is more accurate than the maximum-entropy method based on piecewise linear functions, provided that the moments involved are known. Moreover, it has a smaller computational cost than the method mentioned.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.160419.030919}, url = {https://global-sci.com/article/82553/a-maximum-entropy-meshfree-method-for-computation-of-invariant-measures} }